I have the implanon and am on the michronelle ed

Patient

Q: I have the implanon and am on the michronelle ed pill to regulate my periods, will taking pueraria mirifica capsules reduce the affect of my birth control at all?

Symptoms:  No
Doctor

A:   Thank you for writing to us.

I cannot tell you about this drug affecting contraception. The affecting of contraception is a possibility if the drug is a inducer or inhibitor of liver enzymes.

I would not recommend using it as complete medical studies may not have been done on it.

Hope this helps you. All the best.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews